Tocilizumab

Infection and worsening of pre-existing COVID-19 symptoms following off-label treatment: case report

    Author Information

    An event is serious (based on the ICH definition) when the patient outcome is:

    • * death

    • * life-threatening

    • * hospitalisation

    • * disability

    • * congenital anomaly

    • * other medically important event

    “ ”

    In a study, a 69-year-old man was described, who developed severe infection and worsening of pre-existing COVID-19 symptoms following off-label treatment with tocilizumab for COVID-19 [route, dosage, time to reaction onsets and outcomes not stated].

    Reference

    1. Wang Y, et al. Does tocilizumab have a magical therapeutic effect on COVID-19 patients without obvious adverse reactions?. Proceedings of the National Academy of Sciences of the United States of America 117: 30896-30897, No. 49, 8 Dec 2020. Available from: URL: http://doi.org/10.1073/pnas.2009961117

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Verify currency and authenticity via CrossMark

    Cite this article

    Tocilizumab. Reactions Weekly 1841, 227 (2021). https://doi.org/10.1007/s40278-021-90729-9

    Download citation